# SDR ASAA1048639

- Difficulty date: December 20, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 40,892 hours, 22,701 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6546568694
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIAL STIFFENER AT BS 1016 LBL 12 AT LOWER "Y" CHORD IS CORRODED.  REPAIRED AFT PRESSURE BULKHEAD RADIAL STIFFENER IAW BOEING DRAWING 65C28106.
